Getbig Bodybuilding, Figure and Fitness Forums
September 20, 2014, 11:16:10 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Has high amounts of oral steroids and oils ever made you constipated?  (Read 1275 times)
whitewidow
Moderator
Getbig V
*****
Gender: Male
Posts: 8292

Getbig!


« on: October 20, 2012, 05:08:16 AM »

any of you guys ever gotten really constipated running high dosages of orals and injects? seems like winstrol and var and suspension cycle made me suoer constipated. I was taking alot of anavar and winstrol tabs though. I couldn't go to the bathroom for 4 days.
Report to moderator   Logged

J
Overload
Moderator
Getbig V
*****
Gender: Male
Posts: 6859

KO Artist


« Reply #1 on: October 20, 2012, 08:49:58 AM »

Now that i think about it early this year when i was on 80mg of Var i was having some issues. Could just be a coincidence, but i never have issues with it because i eat a lot of fiber.

Even on very high amounts of oils i've never noticed anything out of the ordinary.


Cool
Report to moderator   Logged
Luolamies
Getbig IV
****
Gender: Male
Posts: 2505


Getbig!


« Reply #2 on: October 20, 2012, 11:42:38 AM »

No never, but i think the highest i've ever been was 90 mg turinabol per day for few weeks...

PS. I haven't even heard of this problem before. (constipated from aas).
Report to moderator   Logged

TEST+DECA+DBOL=BIG
whitewidow
Moderator
Getbig V
*****
Gender: Male
Posts: 8292

Getbig!


« Reply #3 on: October 21, 2012, 04:42:38 AM »

I was eating so much fiber and chewing flax seeds. nothing. But I was takig 2 orals in heavy amounts. talking 100mg of var,50-100mg winstrol a day plus a suspension shot.constipated me badly! I had a friend who got constipated off winstrol as well. He was not even taking any anavar like I was. Winstrol drys you out and will suck out water. I think I just needed to drink more water but I was trying to keep fluids low.
Report to moderator   Logged

J
thelamefalsehood
Getbig IV
****
Posts: 1219


I love lamp


« Reply #4 on: October 21, 2012, 04:23:02 PM »

Yes. When you take oral AAS, the liver can become overloaded which causes a backflow of bile. Bile is what basically lubricates the intestines, so, in turn you get constipated. The last time I ran oral AAS, I took a lot of liver protectors and a supplement called "Ox Bile". That stuff made me poop like crazy, every other time I had ran an oral AAS, I would always get stopped up to. See this thread here, I put this up a while ago


http://www.getbig.com/boards/index.php?topic=427518.0
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!